# SDR UIEA201910015594

- Difficulty date: September 28, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,033 hours, 21,696 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 0724
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT CENTER LEFT FUEL PUMP EICAS MESSAGE DISPLAYED WITH APPROX 33.1 LBS OF FUEL IN CENTER TANK.   REMOVED AND REPLACED LEFT OVERRIDE PUMP IAW AMM 28-22-05. OPS AND LEAK CHECK GOOD AT THIS TIME.
